MathSciNet Relay Station
MathSciNet bibliographic data
MR1309131 (95j:20038) 20G05 (16P10 46L37)
Jones, V. F. R. A quotient of the affine Hecke algebra in the Brauer algebra. Enseign. Math. (2) 40 (1994), no. 3-4, 313–344.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement